Volume 24, Number 4, December 2019

Table of Contents

Articles

APPROXIMATION OF COMMON FIXED POINT OF THREE MULTI-VALUED ρ-QUASI-NONEXPANSIVE MAPPINGS IN MODULAR FUNCTION SPACES PDF
Godwin Amechi Okeke, Jong Kyu Kim 651-664
FIXED POINT RESULTS ON S-METRIC SPACE VIA SIMULATION FUNCTIONS PDF
Abdullah Karami, Shaban Sedghi, Nabi Shobe, H. G. Hyun 665-674
TRIGONOMETRIC APPROXIMATION OF FUNCTIONS BY HAUSDORFF-MATRIX PRODUCT OPERATORS PDF
Hare Krishna Nigam, Md. Hadish 675-689
CONVERGENCE ANALYSIS OF VISCOSITY IMPLICIT RULES OF NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
Mathew O. Aibinu, Jong Kyu Kim 691-713
PRICING VOLATILITY SWAPS UNDER DOUBLE HESTON STOCHASTIC VOLATILITY MODEL WITH REGIME SWITCHING PDF
Yun Huang, Ming-hui Wang 715-733
MODIFIED SP-ITERATION ALGORITHMS FOR SOLVING FIXED POINT PROBLEMS OF CONTINUOUS FUNCTIONS ON AN ARBITRARY INTERVAL PDF
Prasit Cholamjiak, Tanakit Thianwan, Lanchakorn Kittiratanawasin, Chonjaroen Chairatsiripong 735-745
WEAK AND STRONG CONVERGENCE THEOREMS FOR THREE STEP ITERATION OF ASYMPTOTICALLY FIRMLY TYPE NONEXPANSIVE MAPPINGS PDF
S. Ithaya Ezhil Manna, A. Anthony Eldred 747-757
BEST PROXIMITY POINTS OF α-β-ψ-PROXIMAL CONTRACTIVE MAPPINGS IN COMPLETE METRIC SPACES ENDOWED WITH GRAPHS PDF
Suthep Suantai, Somkiat Chaipornjareansri 759-773
ON A m-ORDER NONLINEAR INTEGRODIFFERENTIAL EQUATION IN N VARIABLES PDF
Le Thi Phuong Ngoc, Huynh Thi Hoang Dung, Pham Hong Danh, Nguyen Thanh Long 775-790
CERTAIN INTEGRAL FORMULAS INVOLVING THE GENERALIZED K- BESSEL FUNCTIONS PDF
Myunghyun Cho, Yongsup Kim 791-799
THE EDGE METRIC DIMENSION OF CAYLEY GRAPHS Γ(Z_n ⊕ Z_2) AND ITS BARYCENTRIC SUBDIVISIONS PDF
Zahid Raza, Nida Siddiqui 801-811
INEQUALITIES CONCERNING THE POLAR DERIVATIVES OF POLYNOMIALS WITH RESTRICTED ZEROS PDF
N. A. Rather, A. Iqbal, Ishfaq Dar 813-826
SOME NEW UNIQUENESS RESULTS FOR FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS PDF
Khawlah H. Hussain, Ahmed A. Hamoud, Nedal M. Mohammed 827-836
A CLASS OF NONLINEAR EVOLUTION EQUATIONS ON BANACH SPACES DRIVEN BY FINITELY ADDITIVE MEASURES AND ITS OPTIMAL CONTROL PDF
N. U. Ahmed 837-864


ISSN: 1229-1595 (Print), 2466-0973 (Online)